Journal of Inequalities and Applications
Volume 6 (2000), Issue 2, Pages 149-165

On bounded solutions in a given set of systems of differential equations

Bohumil Krajc

Department of Applied Mathematics, Faculty of Electrical Engineering and Informatics, Technical University of Ostrava, 17 Listopadu, Ostrava-Poruba 708 33, Czech Republic

Received 28 August 1999; Revised 10 November 1999

Copyright © 2000 Bohumil Krajc. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Entirely bounded solutions in given sets of differential systems are proved sequentially. This enables us to prove several bounded solutions separated in different domains.